Pfizer Recalls Children's Advil Due To Overdose Fears

BOSTON, MA(WBZ-AM)-- Pfizer issued a voluntary recall of Children’s Advil due to a potential overdose hazard.

The Bubble gum-flavored Children’s Advil Suspension, which comes in four fluid ounce bottles, is being recalled after the company received complaints from customers that the cup provided for dosage is marked in teaspoons and the instructions on the label are described in milliliters.

Pfizer concluded that the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose. The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

The lot being recalled, marked NDC 0573-0207-30, lot R51129, was distributed nationwide from May to June.

For instructions on returning the recalled product, call Stericycle at 1-800-805-3093 between the hours of 8 a.m. to 5 p.m., Monday through Friday.

For consumers with questions about the recall or to report an adverse event, contact Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845).

title

Content Goes Here